MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL PRO

ALMA LASERS LTD HARMONY XL PRO
Catalog Number AAHP02110623GAH10001
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Scar Tissue (2060)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported about a scarring following the harmony xl tattoo removal treatment.
 
Additional Manufacturer Narrative
Induration of skin after tattoo treatment.May leave permanent hypertrophic scar.Reported from a good will.The information about the day of event is not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Induration of skin after tattoo treatment.May leave permanent hypertrophic scar.Reported from a good will.The information about the day of event is not available.Udi related data quality updates.This supplemental report represents a correction to a previously submitted mdr.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
HARMONY XL PRO
Common Device Name
HARMONY
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key19531162
Report Number3004167969-2024-00016
Device Sequence Number7550362
Product Code GEX
UDI-Device Identifier17290110120907
UDI-Public(01)17290110120907(11)20230806
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAAHP02110623GAH10001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer05/15/2024
05/15/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date12/12/2024
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale